RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2012, Volume 20, Number 2, Pages 36–50 (Mi timb172)  

Full cycle extendability of locally connected $K_{1,4}$-restricted graphs

P. A. Irzhavski, Yu. L. Orlovich

Belarusian State University, Minsk

Abstract: In this paper we show that a connected locally connected $K_{1,4}$-restricted graph on at least three vertices is either fully cycle extendable or isomorphic to one of the five exceptional (non-Hamiltonian) graphs. This result generalizes several known results on the existence of Hamiltonian cycles in locally connected graphs. We also propose a polynomial time algorithm for finding a Hamiltonian cycle in graphs under consideration.

Full text: PDF file (260 kB)
References: PDF file   HTML file
UDC: 519.17
Received: 14.11.2012

Citation: P. A. Irzhavski, Yu. L. Orlovich, “Full cycle extendability of locally connected $K_{1,4}$-restricted graphs”, Tr. Inst. Mat., 20:2 (2012), 36–50

Citation in format AMSBIB
\Bibitem{IrzOrl12}
\by P.~A.~Irzhavski, Yu.~L.~Orlovich
\paper Full cycle extendability of locally connected $K_{1,4}$-restricted graphs
\jour Tr. Inst. Mat.
\yr 2012
\vol 20
\issue 2
\pages 36--50
\mathnet{http://mi.mathnet.ru/timb172}


Linking options:
  • http://mi.mathnet.ru/eng/timb172
  • http://mi.mathnet.ru/eng/timb/v20/i2/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:232
    Full text:155
    References:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020